Multiple Hair Loss Medications: Do You Recommend Stopping One if No Improvement?

February 6th, 2007

Q: If I use the dutasteride for one year and do not see a noticeable improvement can I quit the Avodart, continue the daily dose of Propecia and expect to retain the same “holding pattern” I have now?

A: If Avodart is helping to maintain the status quo then you can expect to lose some hair, i.e. return to where you would have been if you had used finasteride alone.

Read more about Hair Loss Medication

Related Posts:

Rating:  1 Star2 Stars3 Stars4 Stars5 Stars  

Topic:  

Tags:  , , ,
Posted by Robert M. Bernstein M.D. on February 6th, 2007 at 10:19 am


Browse Hair Restoration Answers by topic:









© 2005-2016 Bernstein Medical, P.C. All Rights Reserved.

ARTAS, ARTAS Hair Studio, and RESTORATION ROBOTICS logo are among the trademarks and/or registered trademarks of Restoration Robotics, Inc. in the United States and/or other countries.